# SDR DALA2014120606422

- Difficulty date: November 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 36,620 hours, 4,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 34,  24A & B AND 22JH ARE INOPERATIVE.  REINSERTED PINS IN THE CONNECTOR.
